| Model Number |
Mi1200 SYNCHRONY PIN |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user has reported a sudden loss in hearing performance with the device.Reimplantation is considered however no date has been scheduled yet.
Event or Problem Description
The user has reported a sudden loss in hearing performance with the device.The user was reimplanted.
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to excessive mechanical stress seems very likely.However, to determine an exact root cause device investigation would be necessary.The recipient has been reimplanted, but the explanted device has not been received yet.